Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("0022-3239")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3612

  • Page / 145

Export

Selection :

  • and

A Product Formula Approach to a Nonhomogeneous Boundary Optimal Control Problem Governed by Nonlinear Phase-field Transition System Part I: A Phase-field ModelBENINCASA, Tommaso; FAVINI, Angelo; MOROSANU, Costică et al.Journal of optimization theory and applications. 2011, Vol 148, Num 1, pp 14-30, issn 0022-3239, 17 p.Article

A Sampling-and-Discarding Approach to Chance-Constrained Optimization: Feasibility and OptimalityCAMPI, M. C; GARATTI, S.Journal of optimization theory and applications. 2011, Vol 148, Num 2, pp 257-280, issn 0022-3239, 24 p.Article

A Smoothing Newton Method with Fischer-Burmeister Function for Second-Order Cone Complementarity ProblemsNARUSHIMA, Yasushi; SAGARA, Nobuko; OGASAWARA, Hideho et al.Journal of optimization theory and applications. 2011, Vol 149, Num 1, pp 79-101, issn 0022-3239, 23 p.Article

A Stochastic Model for Mortality Rate on Italian DataGIACOMETTI, R; ORTOBELLI, S; BERTOCCHI, M et al.Journal of optimization theory and applications. 2011, Vol 149, Num 1, pp 216-228, issn 0022-3239, 13 p.Article

Feedback Control Design for Systems with x-Discontinuous Right-Hand SideKOROBOV, V. I; KOROTYAYEVA, Y. V.Journal of optimization theory and applications. 2011, Vol 149, Num 3, pp 494-512, issn 0022-3239, 19 p.Article

Generalized Variational Relation Problems with ApplicationsBALAJ, M; LIN, L. J.Journal of optimization theory and applications. 2011, Vol 148, Num 1, pp 1-13, issn 0022-3239, 13 p.Article

Lower Semicontinuity for Parametric Weak Vector Variational Inequalities in Reflexive Banach SpacesZHONG, Ren-You; HUANG, Nan-Jing.Journal of optimization theory and applications. 2011, Vol 150, Num 2, pp 317-326, issn 0022-3239, 10 p.Article

Normability via the Convergence of Closed and Convex SetsDANCS, S; MEDVEGYEV, P; MAGYARKUTI, Gy et al.Journal of optimization theory and applications. 2011, Vol 150, Num 3, pp 675-682, issn 0022-3239, 8 p.Article

On a Finite Branch and Bound Algorithm for the Global Minimization of a Concave Power Law Over a PolytopeMANOUSIOUTHAKIS, Vasilios I; THOMAS, Neil; JUSTANIEAH, Ahmad M et al.Journal of optimization theory and applications. 2011, Vol 151, Num 1, pp 121-134, issn 0022-3239, 14 p.Article

Optimal Feedback Control in the Mathematical Model of Low Concentrated Aqueous Polymer SolutionsZVYAGIN, Victor G; TURBIN, Mikhail V.Journal of optimization theory and applications. 2011, Vol 148, Num 1, pp 146-163, issn 0022-3239, 18 p.Article

Split Monotone Variational InclusionsMOUDAFI, A.Journal of optimization theory and applications. 2011, Vol 150, Num 2, pp 275-283, issn 0022-3239, 9 p.Article

Strong Semismoothness of Projection onto Slices of Second-Order ConeYINGNAN WANG; NAIHUA XIU.Journal of optimization theory and applications. 2011, Vol 150, Num 3, pp 599-614, issn 0022-3239, 16 p.Article

Weak and Strong Subgradients of Set-Valued MapsHERNANDEZ, Elvira; RODRIGUEZ-MARIN, Luis.Journal of optimization theory and applications. 2011, Vol 149, Num 2, pp 352-365, issn 0022-3239, 14 p.Article

Well-posedness for a Class of Variational-Hemivariational Inequalities with PerturbationsXIAO, Yi-Bin; HUANG, Nan-Jing.Journal of optimization theory and applications. 2011, Vol 151, Num 1, pp 33-51, issn 0022-3239, 19 p.Article

Decentralized Algorithm for Centralized Variational Inequalities in Network Resource AllocationIIDUKA, Hideaki.Journal of optimization theory and applications. 2011, Vol 151, Num 3, pp 525-540, issn 0022-3239, 16 p.Article

Genetic Algorithm Assisted Wavelet Noise Reduction Scheme for Chaotic SignalsXIAO HONG HAN; XIAO MING CHANG.Journal of optimization theory and applications. 2011, Vol 151, Num 3, pp 646-653, issn 0022-3239, 8 p.Article

Admittance Identification from Point-wise Sound Pressure Measurements Using Reduced-order ModellingVOLKWEIN, S.Journal of optimization theory and applications. 2010, Vol 147, Num 1, pp 169-193, issn 0022-3239, 25 p.Article

An Interior-Point Algorithm for Nonlinear Minimax ProblemsOBASANJO, E; TZALLAS-REGAS, G; RUSTEM, B et al.Journal of optimization theory and applications. 2010, Vol 144, Num 2, pp 291-318, issn 0022-3239, 28 p.Article

Constant-Rank Condition and Second-Order Constraint QualificationANDREANI, R; ECHAGÜE, C. E; SCHUVERDT, M. L et al.Journal of optimization theory and applications. 2010, Vol 146, Num 2, pp 255-266, issn 0022-3239, 12 p.Article

Convex Semi-Infinite Programming: Implicit Optimality Criterion Based on the Concept of Immobile IndicesKOSTYUKOVA, O. I; TCHEMISOVA, T. V; YERMALINSKAYA, S. A et al.Journal of optimization theory and applications. 2010, Vol 145, Num 2, pp 325-342, issn 0022-3239, 18 p.Article

Duality and Exact Penalization for General Augmented LagrangiansBURACHIK, R. S; IUSEM, A. N; MELO, J. G et al.Journal of optimization theory and applications. 2010, Vol 147, Num 1, pp 125-140, issn 0022-3239, 16 p.Article

Improved Full-Newton Step O (nL) Infeasible Interior-Point Method for Linear OptimizationGU, G; MANSOURI, H; ZANGIABADI, M et al.Journal of optimization theory and applications. 2010, Vol 145, Num 2, pp 271-288, issn 0022-3239, 18 p.Article

Lagrange Multipliers for ε-Pareto Solutions in Vector Optimization with Nonsolid Cones in Banach SpacesDUREA, M; DUTTA, J; TAMMER, C et al.Journal of optimization theory and applications. 2010, Vol 145, Num 1, pp 196-211, issn 0022-3239, 16 p.Article

On a PDE Arising in One-Dimensional Stochastic Control ProblemsJOSA-FOMBELLIDA, Ricardo; RINCON-ZAPATERO, Juan Pablo.Journal of optimization theory and applications. 2010, Vol 147, Num 1, pp 1-26, issn 0022-3239, 26 p.Article

On some Variational Problems Involving Volume and Surface EnergiesGRANIERI, L; MADDALENA, F.Journal of optimization theory and applications. 2010, Vol 146, Num 2, pp 359-374, issn 0022-3239, 16 p.Article

  • Page / 145